# SDR DHL2006804001

- Difficulty date: March 12, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 350 IN LIGHT TURBULENCE UNCOMMANDED FIRE LIGHT/BELL TEST LASTING ABOUT 10 SECONDS ON ENGINE NR 1.  THE BELL SOUNDED AT APPROX 1/2 VOLUME  COMPARED TO NORMAL.  LOOP "A" WAS IN USE.  INSPECTED NR 1 ENGINE "A" LOOP FOR DEFECTS.  NO DEFECTS NOTED.  DEFERRED NR 1 ENGINE "A" LOOP IAW DC8 MEL 26--2-3.  CAT "C" DMI 24646.  PLACARD INSTALLED.  REF DMI  24646 AT FL 350 IN LIGHT TURBULENCE UNCOMMANDED FIRE LIGHT AND BELL TEST LASTING ABOUT 10 SECONDS ON ENGINE NR 1 THE BELL SOUNDED AT APPROX 1/2 VOLUME COMPARED TO NORMAL "LOOP A" WAS IN USE.  INSPECTED AND RE-POSITIONED NR 1 ENG "A" FIRE LOOP REF MM 26-10-1.  OPS CHECK NORMAL THIS ACTION CLEARS DMI  24646 PLACARDS REMOVED.
